MathSciNet Relay Station
MathSciNet bibliographic data
MR1120776 17B67 (11B65)
Kang, Seok-Jin On the hyperbolic Kac-Moody Lie algebra $HA_1^{(1)}$. Trans. Amer. Math. Soc. 341 (1994), no. 2, 623–638.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement